# SDR P5CA0501413

- Difficulty date: November 8, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 16,865 hours, 2,940 cycles
- Engine: Ge CF680C2*
- Engine time: 17,015 hours, 2,961 cycles
- System (JASC): 7600 · Engine Controls
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

NR 3 ENG THRUST LEVER WOULD NOT ADVANCE TO TAKEOFF POWER ON T/O ROLL.  LOW SPEED ABORT PERFORMED.  A/C  RETURNED TO BLOCKS.  VISUAL INSPECTION OF THROTTLE & PEDESTAL MECHANISM PERFORMED PER MM 76-11-03.  NO DISCREPANCIES FOUND AUTOTHROTTLE.  FULL POWER ENGINE GROUND RUN PERFORMED.  FLIGHT CREW NOTED, OPS CHECK OF SYSTEM GOOD.
